Ask The Doctor > Pending > Does Dilantin cause Erectile Dysfunction?

Does Dilantin cause Erectile Dysfunction?

Patient: I have been taking Dilantin (Phenytoin) for about 25 years. In the last several years I’ve experienced bouts of erectile dysfunction. I exercise regularly, I’m not overweight, don’t smoke or have diabetes (no other indicators for ED). I spoke with my neurologist about whether Dilantin caused ED but she said it didn’t. (she even consulted with her colleagues). With the wealth of sources on the internet that say Dilantin is a cause of ED(WebMD, AAFP, HealthCentral, MedicineNet) I’d like to know your opinion. Does Dilantin cause ED?

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment